MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; LIMB STENT GRAFT

ENDOLOGIX INC. AFX; LIMB STENT GRAFT
Model Number IS20-25/C55 SA
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2016, the patient was initially implanted with a bifurcated stent, a suprarenal extension and a limb stent graft.On (b)(6) 2017, during a routine follow up, sac growth with a possible 1b endoleak was discovered.On (b)(6) 2017, the physician elected to implant another limb stent graft to seal the leak.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following reported events of a type 1b endoleak of the left common iliac artery and a secondary endovascular procedure.The most likely cause of the distal loss of seal was the placement of stent in the short iliac anatomy but the anatomy is not considered off-label.Patient was discharged home in stable condition on the same post-operative day.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7167683
Report Number2031527-2018-00021
Device Sequence Number16486978
Product Code MIH
UDI-Device Identifier00818009011466
UDI-Public(01)00818009011466(17)180630
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberIS20-25/C55 SA
Device Lot Number1253185-023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT, LOT # 1283305-027; SUPRARENAL EXTENSION, LOT # 1286549-008
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR